Alert archive / Georgia / Areal Flood Warnings in 2009

Areal Flood Warning 13, NWS Atlanta, GA

February 28, 2009Taliaferro County, Warren County, Wilkes County, Georgia

NWS Atlanta, GA issued this areal flood warning at Feb 28, 2009, 10:50 PM EST for Taliaferro County, Warren County, Wilkes County, Georgia. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2009, 10:50 PM EST (03:50 UTC)
Expired
Mar 2, 2009, 4:30 PM EST
In force
42 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Taliaferro County, GA, Warren County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 119 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 010350
FLWFFC

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EST SAT FEB 28 2009

GAC265-301-317-012145-
/O.NEW.KFFC.FA.W.0013.090301T0350Z-090301T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1050 PM EST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* COUNTY FLOOD WARNING FOR SMALL STREAMS IN...
  TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WARREN COUNTY IN EAST CENTRAL GEORGIA
  WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 445 PM EST SUNDAY

* AT 1045 PM EST THE STAGE ON THE LITTLE RIVER NEAR
WASHINGTON ALONG THE WILKES...TALIAFERRO COUNTY LINE HAD 
REACHED 18.5 FEET...AND WAS CONTINUING TO RISE RAPIDLY.
FLOOD STAGE IS 19.0 FEET. THE RIVER WILL CONTINUE TO RISE
AND IS EXPECTED TO RISE TO NEAR OR SLIGHTLY ABOVE 20 FEET
BY EARLY SUNDAY...THEN BEGIN TO FALL.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH 
WATER IS ON ROADS.

DO NOT ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH...ON FOOT OR IN AN
AUTOMOBILE. DO NOT DRIVE AROUND BARRICADES...MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS OR
WARNINGS.

IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.

LAT...LON 3349 8263 3345 8275 3369 8291 3374 8265
      3362 8261 3361 8262 3361 8264 3359 8263
      3350 8260

$$


19
2 follow-up statements
000 
WGUS82 KFFC 010444
FLSFFC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 PM EST SAT FEB 28 2009

GAC265-301-317-012145-
/O.CON.KFFC.FA.W.0013.000000T0000Z-090301T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN GA-TALIAFERRO GA-WILKES GA-
1144 PM EST SAT FEB 28 2009

...THE COUNTY FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EST SUNDAY
FOR SMALL STREAMS IN SOUTHERN WILKES...EAST CENTRAL TALIAFERRO AND
NORTH CENTRAL WARREN COUNTIES...

AT 1142 PM EST...THE LITTLE RIVER ALONG THE WILKES...TALIAFERRO 
COUNTY LINE SOUTHWEST OF WASHINGTON HAD REACHED A STAGE OF 19.5 FEET 
AND WAS CONTINUE TO RISE STEADILY. THIS IS EXPECTED TO CONTINUE FOR 
SEVERAL MORE HOURS AND WILL LIKELY REACH A STAGE OF 21 FEET OR MORE 
BEFORE FALLING SUNDAY AFTERNOON. CREEKS AND STREAMS FEEDING INTO THE 
LITTLE RIVER WILL ALSO BE NEAR OR ABOVE BANKFULL FROM HEAVY RAIN 
WHICH FELL EARLY SATURDAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH
WATER IS ON ROADS.

A COUNTY FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT
EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY
PRECAUTIONS IMMEDIATELY.

IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.

LAT...LON 3349 8263 3345 8275 3369 8291 3374 8265
      3362 8261 3361 8262 3361 8264 3359 8263
      3350 8260

$$


19
000 
WGUS42 KFFC 011821
FLWFFC

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EST SUN MAR 1 2009

GAC265-301-317-020300-
/O.EXT.KFFC.FA.W.0013.000000T0000Z-090302T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
121 PM EST SUN MAR 1 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXTENDED THE

* COUNTY FLOOD WARNING FOR SMALL STREAMS IN...
  TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  WARREN COUNTY IN EAST CENTRAL GEORGIA
  WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 430 PM EST MONDAY

* AT 115 PM EST THE STAGE ON THE LITTLE RIVER NEAR WASHINGTON ALONG  
  THE WILKES...TALIAFERRO COUNTY LINE WAS 22.2 FEET. FLOOD STAGE IS  
  19.0 FEET. MINOR FLOODING ALONG THE RIVER IS OCCURRING AND         
  EXPECTED TO CONTINUE INTO MONDAY AFTERNOON. THE RIVER HAS CRESTED  
  AND A SLOW FALL IS EXPECTED THROUGH MONDAY AFTERNOON. THE RIVER IS 
  SHOULD FALL BELOW FLOOD STAGE BY MID TO LATE MONDAY AFTERNOON.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH 
WATER IS ON ROADS.

DO NOT ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH...ON FOOT OR IN AN
AUTOMOBILE. DO NOT DRIVE AROUND BARRICADES...MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS OR
WARNINGS.

IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.

LAT...LON 3349 8263 3345 8275 3369 8291 3374 8265
      3362 8261 3361 8262 3361 8264 3359 8263
      3350 8260

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Feb 28, 8:40 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Feb 28, 8:40 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EST SAT FEB 28 2009

.UPDATE...
THREAT OF THUNDER WILL CONTINUE AHEAD OF THE COLD FRONT...NOW MOVING
THROUGH THE SOUTHEAST PART OF THE CWA. THIS SHOULD CLEAR THE CWA BY
MIDNIGHT AND WILL THEREFORE NEED TO KEEP ISOLATED THUNDER FOR THE
EXTREME SOUTHEAST PART OF THE CWA THRU MIDNIGHT. WILL LOWER POPS
PRIOR TO 06Z FOR THE EXTREME SOUTHEAST AS PRECIP IS SCATTERED.
DRIZZLE/LIGHT RAIN IS INCREASING OVER NORTHWEST GA AND WILL NEED TO
RAISE POPS TO AT LEAST LIKELY FOR MUCH OF NORTH GA. BACK DOOR/WEDGE
FRONT CURRENTLY ALONG THE GSP/FFC CWA BORDER. THIS FRONT WILL MAKE
IT TO JUST EAST OF ATL BY 12Z AND CURRENT FORECAST HANDLES THIS.
THERE STILL COULD BE A MIX OF RAIN/SNOW TOWARD DAYBREAK AND WILL
KEEP THIS IN THE FORECAST FOR EXTREME NORTHWEST GA. NO OTHER CHANGES
PLANNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          39  41  25  47  25 /  50  90  50   5   5
ATLANTA         35  40  26  46  25 /  40  80  20   5   5
BLAIRSVILLE     35  38  24  42  19 /  40  60  30   5   5
CARTERSVILLE    35  38  24  42  21 /  40  80  10   5   5
COLUMBUS        37  41  27  51  28 /  50  80  10   5   5
GAINESVILLE     35  39  26  42  23 /  40  80  30   5   5
MACON           41  43  28  51  23 /  70  80  30   5   5
ROME            37  38  25  47  25 /  40  80   5   5   5
PEACHTREE CITY  36  40  25  45  25 /  40  80  20   5   5
VIDALIA         45  45  30  50  25 /  90  90  30   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY
NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...
WILKES...WILKINSON.

WIND ADVISORY FROM 10 AM TO 10 PM EST SUNDAY FOR THE FOLLOWING
ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...
FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JONES...
LAMAR...LAURENS...LUMPKIN...MACON...MARION...MERIWETHER...
MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS...UNION...
UPSON...WALKER...WALTON...WEBSTER...WHEELER...WHITFIELD...
WILCOX...WILKINSON.

TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: MONTGOMERY...TELFAIR...TOOMBS...WHEELER.

&&

13
Hazardous weather outlook, Feb 28, 9:38 PM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EST SAT FEB 28 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
938 PM EST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF CENTRAL GEORGIA.

.SYNOPSIS...
LOW PRESSURE WILL CONTINUE MOVING INTO THE CAROLINAS WHILE THE COLD
FRONT THAT WAS MOVING THROUGH CENTRAL GEORGIA HAD BECOME STATIONARY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE ISOLATED THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL.

.DISCUSSION...
WITH THE COLD FRONT BECOMING NEARLY STATIONARY...THE SOUTHEAST PART
OF CENTRAL GEORGIA REMAINS IN A WARM UNSTABLE ATMOSPHERE. WHILE
CAPES HAVE DIMINISHED TO LESS THAN 500...THE ATMOSPHERE REMAINS
UNSTABLE ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS. THE MAIN AREA FOR
ISOLATED THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM
LOUISVILLE...TO WARNER ROBINS...TO AMERICUS AND THE BEST TIME WILL
BE THROUGH 3 AM. THE STATIONARY FRONT WILL BEGIN A SLOW SOUTHWARD
DRIFT AFTER MIDNIGHT...AND BY DAYBREAK IT WILL BE IN SOUTH
GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF ACCUMULATING SNOW SUNDAY ACROSS THE REGION. FOR
MORE INFORMATION SEE THE LATEST WINTER WEATHER ADVISORY STATEMENT.
ALSO GUSTY WINDS ARE LIKELY SUNDAY ACROSS THE WESTERN PARTS OF NORTH
AND CENTRAL GEORGIA. FOR MORE INFORMATION SEE THE LATEST WIND
ADVISORY STATEMENT. HAZARDOUS WEATHER IS NOT EXPECTED MONDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Feb 28, 5:21 PM EST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EST SAT FEB 28 2009

GAZ061-282245-
521 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN HANCOCK COUNTY
UNTIL 545 PM EST...

AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEVEREUX...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS CENTRAL HANCOCK COUNTY THROUGH 545 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE DEVEREUX...SPARTA AND
CULVERTON.
Special weather statement, Feb 28, 5:37 PM EST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EST SAT FEB 28 2009

GAZ062-282300-
537 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT SMALL HAIL IN WARREN COUNTY UNTIL 600
PM EST...

AT 535 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF BEALL SPRINGS... AND
MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS WARREN COUNTY THROUGH 600 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE BEALL SPRINGS... NORWOOD... CAMAK...
WARRENTON... MESENA AND REESE.
Special weather statement, Feb 28, 5:48 PM EST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EST SAT FEB 28 2009

GAZ061-074-075-282315-
548 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL IN WASHINGTON...GLASCOCK
AND HANCOCK COUNTIES UNTIL 615 PM EST...

AT 548 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 5 MILES SOUTH OF SPARTA...AND MOVING EAST
AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS PORTIONS OF WASHINGTON...GLASCOCK AND HANCOCK COUNTIES
THROUGH 615 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LINTON...SPARTA...HAMBURG STATE PARK...WARTHEN...AGRICOLA...MITCHELL
AND EDGEHILL.
Special weather statement, Feb 28, 6:28 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EST SAT FEB 28 2009

GAZ075-010000-
628 PM EST SAT FEB 28 2009

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN GLASCOCK COUNTY
UNTIL 700 PM EST...

AT 625 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MITCHELL...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS STORM
MOVES ACROSS GLASCOCK COUNTY THROUGH 700 PM EST. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE MITCHELL...EDGEHILL AND GIBSON.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:48 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson13 hr
Feb 28, 7:58 PM ESTAreal Flood WarningFFCCoweta, Fayette12 hr
Feb 28, 11:01 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Mar 1, 3:50 AM ESTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox25 min
Mar 1, 4:07 AM ESTTornado WarningFFCBleckley, Dodge23 min
Mar 1, 4:19 AM ESTSevere Thunderstorm WarningFFCDodge, Laurens26 min
Mar 1, 4:35 AM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox25 min
Mar 1, 5:20 AM ESTSevere Thunderstorm WarningFFCEmanuel25 min
Mar 1, 5:21 AM ESTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler24 min
Mar 1, 7:57 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding9 hr
Mar 1, 1:37 PM ESTWinter Storm WarningFFCBanks, Barrow, Butts, Carroll, Clarke, Clayton and 34 more9 hr
Mar 1, 4:37 PM ESTAreal Flood WarningFFCCoweta, Fayette, Spalding12 hr
Mar 1, 5:58 PM ESTRiver Flood WarningFFCForsyth, Fulton16 hr

Nearby

Areal Flood Warnings in Georgia, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.